Application of partial measure of noncompactness to tripled fixed points

Sachin V. Bedre

Abstract


This paper aims to show some tripled fixed point theorems associated with measure of noncompactness via partially condensing mapping having mixed monotone properties in partially ordered metric spaces.

Full Text: PDF

Published: 2020-10-13

How to Cite this Article:

Sachin V. Bedre, Application of partial measure of noncompactness to tripled fixed points, J. Math. Comput. Sci., 10 (2020), 2658-2673

Copyright © 2020 Sachin V. Bedre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS